# SDR DL76S970403

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35313
- Condition: Dented
- Location: Bs 1368
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE FUSELAGE SKIN WAS FOUND WITH A DEEP DENT AT FS 1368 AT THE HORIZONTAL INTERCOSTAL MIDWAY BETWEEN STRINGERS 30R AND 31R.  THE DAMAGE REQUIRES REMOVAL, REQUIRING A CUTOUT SIZED APPROX 3.5 FWD/AFT BY 2.50 UP/DOWN.  THE INTERNAL INTERCOSTAL IS NOT REPORTED DAMAGED.  THE DAMGE WILL BE REPAIRED PER ER/A 361326-14 REVISION 'B'.
